# SDR AALA20072355

- Difficulty date: December 1, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT SEAT 28D MISSING SHROUD.  REPLACED SHROUD FOR EMERGENCY LIGHT AT SEAT 28D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
